# SDR QXEA200601979

- Difficulty date: July 20, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 12,104 hours, 12,357 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 LEFT HAND NACELLE PANELS 413AT AND 414AT HAVE SEVERAL AREAS OF CHIPPED PAINT. PAINTED IAW DHC-8-400 SRM 51-25-05-370-801.
